Last reply 3 years ago
Had to get off gylenya immediately!!

Just got told by my neurologist to get off gylenya. That I can get PML and I need to not take anything till I get my white blood cells back. 3 months wait. Also my next relapse could be the worse one ever. So I’m freaken scared and stressed out. I just got the news this morning at 8.30 am so it still hasn’t hit me. Need to find a psychologist so I can let it all out and meditate.
Thanks remember
smile !!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@anawith1n , don’t be freaked out and scared, be grateful. Your medical team are doing what you want them to do, which is looking after you.

They’ve spotted a risk and they have acted accordingly.

Try and be positive about this situation. Your body is going to have a 3 month holiday from these drugs. So, don’t worry yourself into a relapse.

Take care whilst you’re smiling. 😉


anawith1n
3 years ago

You always make me smile @stumbler thank you


anawith1n
3 years ago

1st day off gilenya, in one way I’m happy that im off it, first month on it was amazing then I was going down fatigue, leg weakness, depressed, but hey not everybody will suffer this I’m sure it will help others it’s just wasn’t for me. Neuro wants me to go on
Pregridy or copaxone need to eIt till my White blood cells go back to normal.
Hey everybody SMILE!!


xshon87x
3 years ago

Hi, I’m on glineyna have been for bout 3 years I tested positive to pml virus before I started glineyna so at some point in my life I’ve had it and I got rid of it, tho reading this is making me nervous I didn’t want tysabri because of the risk is get pml I thort glineyna was safe 🙁


stumbler
3 years ago

@Doodlexx , all of the DMDs we take come with a risk of “collateral” damage. We just have to trust our medical professionals to monitor us so that if the risk becomes too great, we can change.

Just like @anawith1n is doing. 😉


anawith1n
3 years ago

Sorry to scare you @Doodlexx really everybody is different I’m sure your ok. My Neuro just asked me to get off it for my own benifit. I just have to be careful not to get a relapse that’s all. My neuro said not to take tablets anymore. So injections, which I’m not happy.
The ms diet sounds good
Anyway please don’t worry and I’m sorry I got u nervous.
SMILE PLEASE


xshon87x
3 years ago

@anawith1n it’s okay it’s just such a scary thing glad you’ve done the right thing tho comin off then, I’ve been on steroids this week for a relapse first one in 3 years but it was getting worse my neuro wants me to have another Mri now because it’s been 5 years since my last one and she wants to see what’s changed, I’m just a worrier silly really I’m under good care, good luck to u xx

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.